# SDR DL757960201

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delamination
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE NR 4 SLAT, THE TRAILING EDGE WAS FOUND DAMAGED WITH A DENT AND DELAMINATION OF THE UPPER TRAILING EDGE WEDGE SKIN, DAMAGE MEASURED 6 INCHES FORE/AFT AND 3 INCHES WIDE.  ACCOMPLISHED REPAIRS PER DL ERA 302840-14 AD.
